# SDR VJ970320

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 2560 · Emergency Equipment
- Part: Latch Kit
- Part number: SB092502825
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE LATCH BROKE.  INSTALLED LATCH KIT PER EONR12-2560-29-B1166.  REQUIRED INSPECTION ACCOMPLISHED.
